Well, the story of my kids life continues. Bless his heart, the medicine has beat him down again.
A week ago today, he woke up with a 104.2 temperature at mom’s. Took him to the doc and had strep. Seeing as how penicillin’s are out, we did Omnicef (which he’s had before). Anywho, last nite we noticed some hives coming up on his chest. I figured it was the meds, so I didn’t give it to him and instead gave him Benadryl.
I woke up to this.
I know you can’t tell in the picture, but his little wrist was horribly swollen.
So I called the doc as soon as they opened and told them what was going on and I took him in later on this morning. We saw the NP and she says “well, it really could be from anything, even allergies” until she lifted up his shirt and saw this…
“oh, yep, definitely an allergic reaction to his medicine.”
So go ahead and scratch that off the list of meds he can take! Poor kid. And they are itching him like crazy. He’s got them in his hair, his ears and on his eyelids (which he won’t let me take a picture of) and his wrists and ankles seem to be taking turns swelling. I can’t keep shoes on him because he cries and tells me “no, it hurt.”
So we got a script for steriods and a new med and he also gets some more Benadryl.
I’m hoping he’s at least a little better tomorrow cause it’s mine and his Mother’s Day “Tea” at school. Even though he’s perfectly fine and not contagious in the least bit, I remember with his penicillin rash, everyone we came in contact with treated him like an alien leper.
Can you see the welps?
These last few were from this afternoon, so we’ll see how they look this evening.
So, here I am, asking again for some prayers for the little guy to get to feeling better very soon. He definitely could use them!